MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 PFC OVAL PAT DRILL W/HUD END; KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Catalog Number 868801
Medical Device Problem Codes Peeled/Delaminated (1454); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma patella drill is severely damaged on the flutes of the drill and needs to be replaced.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
PFC OVAL PAT DRILL W/HUD END
Common Device Name
KNEE INSTRUMENT : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7929553
Report Number1818910-2018-71116
Device Sequence Number19348873
Product Code HWE
UDI-Device Identifier10603295218067
UDI-Public10603295218067
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number868801
Device Lot NumberMX1006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR